MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN CHEMOSITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

COVIDIEN LP LLC NORTH HAVEN CHEMOSITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 120027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was implanted.The patient had undergone x-ray to check the status of the product.They found that the product was falling off.The surgeon found the tube was broken and removed the device.The surgeon implanted a new one.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d6, g4, h3, h6 h3 evaluation summary: post market vigilance (pmv) received one photograph of one device opened by the account without the packaging.Visual inspection found the photograph to be of poor quality (hazy, out of focus).The photograph consists of some tubing and a port and adapter, all disassembled.Because of the poor quality, pmv was unable to determine any discrepancies.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHEMOSITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key9608702
Report Number1219930-2020-00337
Device Sequence Number547304
Product Code LJT
UDI-Device Identifier10884521099388
UDI-Public10884521099388
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K952748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number120027
Device Catalogue Number120027
Device Lot NumberN4G1531X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR